SciELO - Scientific Electronic Library Online

 
vol.17 issue1Periodic BVP for a class of nonlinear differential equation with a deviated argument and integrable impulses author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Cubo (Temuco)

On-line version ISSN 0719-0646

Abstract

TUNC, Cemil. Instability to vector lienard equation with multiple delays. Cubo [online]. 2015, vol.17, n.1, pp.01-09. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462015000100001.

By making use of a special Lyapunov-Krasovskii functional and applying Krasovskii’s properties, we prove instability of zero solution of a modified vector Lienard equation with multiple constant delays that includes Van der Pol, Rayleigh and Lienard equations, widely encountered in applications.

Keywords : Lienard; Lyapunov-Krasovskii functional; instability; delay.

        · abstract in Spanish     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License